# SDR 2020FA0000205

- Difficulty date: March 16, 2020
- Submitted: March 16, 2020
- Operation: General aviation
- Aircraft: N416BL
- Make and model: Diamon DA 40 NG
- Aircraft serial: 40NC086
- Aircraft time: 182 hours
- Engine: Austro E4
- Engine time: 182 hours
- Propeller: Mtprop MTV6R
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Actuator
- Part number: E4A41120000
- Condition: Inoperative
- Location: Engine
- Part time: 182 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF. DUAL ECU FAILURE NOTED ON PDF. PILOT LANDED SAFELY. MX INSPECTED AND FOUND WASTEGATE ACTUATOR INOP. REPLACED ACTUATOR, GROUND RUN AND DATA DOWNLOAD GOOD. NO ISSUES ON NEXT FLIGHTS. I AM NOTING THIS TO MAKE THE FAA AWARE THAT THIS SAME ISSUE HAS OCCURRED ON MULTIPLE OF OUR DA40NGS. THE ACTUATORS DO NOT APPEAR TO LAST LONGER THAN 100-300 TACH HOURS. WOULD LIKE TO SEE A BETTER PART RELEASED TO RESOLVED THESE ONGOING ISSUES.
